# SDR SWAA041199

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 59,228 hours, 53,586 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM CHORD AFT CARGO COMPARTMENT, AT BS 727 TO BS 730, LBL 12, CORRODED.  REPAIRED KEEL BEAM PER EA.
